On the support of matrix coefficients of supercuspidal representations of the general linear group over a local non-archimedean field

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We derive an upper bound on the support of matrix coefficients of suprecuspidal representations of the general linear group over a non-archimedean local field. The results are in par with those which can be obtained from the Bushnell-Kutzko classification of supercuspidal representations, but they are proved independently.

Original languageEnglish
Title of host publicationREPRESENTATIONS OF REDUCTIVE GROUPS
EditorsA Aizenbud, D Gourevitch, D Kazhdan, EM Lapid
PublisherAmerican Mathematical Society
Pages211-218
Number of pages8
ISBN (Print)978-1-4704-4284-2
DOIs
StatePublished - 2019
EventConference on Representation Theory and Algebraic Geometry in honor of Joseph Bernstein - Rehovot, Israel
Duration: 11 Jun 201716 Jun 2017

Publication series

NameProceedings of Symposia in Pure Mathematics
Volume101
ISSN (Print)2324-707X

Conference

ConferenceConference on Representation Theory and Algebraic Geometry in honor of Joseph Bernstein
Country/TerritoryIsrael
CityRehovot
Period11/06/1716/06/17

Fingerprint

Dive into the research topics of 'On the support of matrix coefficients of supercuspidal representations of the general linear group over a local non-archimedean field'. Together they form a unique fingerprint.

Cite this